Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 74, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Aug 20, 2007, 7:57 PM CDT for Riley County, Kansas. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 20, 2007, 7:57 PM CDT (00:57 UTC)
- Expired
- Aug 20, 2007, 8:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Topeka, KS
- Area
- Counties, with a storm outline in the text
County Riley County, KS
The radar
The Topeka radar (KTWX), 40 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 20, 8:17 PM CDT | TSTM WND GST 65 | 1 W Manhattan, KS | BLEW A METAL DUMPSTER OVER NEAR APARTMENT COMPLEX. |
| Aug 20, 8:30 PM CDT | TSTM WND GST 60 | 1 W Manhattan, KS | ANOTHER ROUND OF STRONG WINDS...BENDING TREES OVER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 20, 6:50 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 1.0 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4029 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 1419 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KTOP 210058
SVRTOP
KSC161-210145-
/O.NEW.KTOP.SV.W.0074.070821T0057Z-070821T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
757 PM CDT MON AUG 20 2007
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN RILEY COUNTY IN NORTHEAST KANSAS...
* UNTIL 845 PM CDT
* AT 753 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF KEATS...OR ABOUT
11 MILES NORTH OF JUNCTION CITY...MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
RILEY...
KEATS...
OGDEN...
MANHATTAN...
STRONG DAMAGING WINDS GREATER THAN 60 MPH WILL OCCUR WITH THIS STORM.
FOR YOUR SAFETY MOVE INDOORS NOW...AND STAY AWAY FROM WINDOWS.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
LAT...LON 3931 9684 3914 9684 3908 9676 3909 9670
3907 9669 3907 9659 3907 9651 3909 9648
3917 9640 3917 9655 3921 9654 3930 9664
$$1 follow-up statement
000
WWUS53 KTOP 210126
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
824 PM CDT MON AUG 20 2007
KSC161-210145-
/O.CON.KTOP.SV.W.0074.000000T0000Z-070821T0145Z/
RILEY-
824 PM CDT MON AUG 20 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHEASTERN RILEY COUNTY...
AT 821 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 65 MPH. THIS
STORM WAS LOCATED NEAR MANHATTAN...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
MANHATTAN AND SOUTHEAST PORTIONS OF THE COUNTY.
STRONG DAMAGING WINDS GREATER THAN 60 MPH WILL OCCUR WITH THIS STORM.
FOR YOUR SAFETY MOVE INDOORS NOW...AND STAY AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
PORTIONS OF RILEY AND GEARY COUNTIES. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3922 9672 3916 9683 3914 9684 3908 9676
3909 9670 3907 9669 3907 9659 3907 9651
3907 9649 3904 9649 3904 9639 3917 9639
3917 9655 3921 9654 3926 9660
$$
SFB/DCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 3:39 PM CDT, 4 hours 18 minutes earlier.
Area forecast discussion, Aug 20, 3:39 PM CDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 339 PM CDT MON AUG 20 2007 .DISCUSSION... THE LATEST WATER VAPOR SATELLITE IMAGERY ALONG WITH THE 12Z UPPER AIR MAPS SHOWED AN UPPER LEVEL TROUGH MOVING EASTWARD INTO THE NORTHERN AND CENTRAL PLAINS. A BROAD UPPER RIDGE WAS LOCATED ACROSS THE SOUTHERN CONUS. A SECOND UPPER LEVEL TROUGH WAS LOCATED ACROSS THE PACIFIC NORTHWEST. THE 19Z SURFACE MAP SHOWED A WEAK COLD FRONT EXTENDING FROM EASTERN CO...NORTHEAST ACROSS NORTHWEST KS...INTO WEST CENTRAL NE THEN NORTHEAST INTO A SURFACE LOW OVER SOUTHEAST SD. A SURFACE TROUGH EXTENDED FROM NORTH CENTRAL NE...SOUTH-SOUTHWEST INTO NORTH CENTRAL KS. DEWPOINTS ACROSS MUCH OF EASTERN KS WERE IN THE MID 70S AND COMBINED WITH TEMPERATURES IN THE UPPER 90S ACROSS THE WESTERN COUNTIES AND MID 70 DEWPOINTS ACROSS THE EASTERN COUNTIES WAS CAUSING HEAT INDICES TO REACH 108 TO 112 DEGREES ACROSS MOST OF THE CWA WITH THE EXCEPTION OF THE FAR NORTHEAST COUNTIES. THEREFORE A HEAT ADVISORY WAS ISSUED FOR MOST OF THE CWA THROUGH 700 PM. TONIGHT...SURFACE BASED STORMS THAT DEVELOP ALONG THE SURFACE TROUGH OR WEAK COLD FRONT LATE THIS AFTERNOON AND EARLY EVENING ACROSS EAST CENTRAL NE AND CENTRAL KS WILL PROBABLY MOVE EAST INTO THE NORTHWEST COUNTIES OF THE CWA LATER THIS EVENING. ONE OF THE BIG QUESTIONS IS THE AMOUNT OF COVERAGE FROM THESE STORMS. THE NAM MODEL SHOWS AN MCS DEVELOPING ACROSS EASTERN NE...WHICH WOULD THEN PROPAGATE SOUTH-SOUTHWEST ACROSS MOST OF THE EASTERN COUNTIES OF THE CWA FROM LATE THIS EVENING THROUGH THE EARLY MORNING HOURS OF TUESDAY. MEANWHILE...THE RUC AND GFS HAVE SCATTERED TO NUMEROUS THUNDERSTORMS DEVELOPING ALONG THE FRONT AND MOVING THEM EAST AND SOUTHEAST INTO THE NORTHWEST COUNTIES OF THE CWA LATE THIS EVENING BEFORE WEAKENING THEM AS THEY MOVE INTO THE CENTRAL COUNTIES DURING THE EARLY MORNING HOURS OF TUESDAY. GIVEN LOWER TO MID 70 DEWPOINTS ALONG WITH SURFACE TEMPERATES IN THE MID 90S TO AROUND 100 DEGREES HAVE CAUSED MLCAPES TO INCREASE 3-4,000 J/KG ACROSS EASTERN KS AND SOUTHEAST NE THIS AFTERNOON. THE VERTICAL WINDSHEAR PROFILES SHOW SOME TURNING FROM THE SURFACE TO 850MB...AND 30KTS OF WESTERLY FLOW ABOVE 600 MB. THUS SOME STORMS THAT DEVELOP ACROSS NORTH CENTRAL KS AND EASTERN NE THIS AFTERNOON AND EVENING MAY BECOME SEVERE WITH DAMAGING OUTFLOW WINDS BEING THE PRIMARY HAZARD. THE 0 DEGREE ISOTHERM HEIGHTS ARE ABOVE 16,000 FEET THUS THE HAIL MAY ONLY GET TO QUARTER SIZE IN THUNDERSTORMS WITH MID-LEVEL ROTATION. HEAVY RAINFALL MAY ALSO BE POSSIBLE GIVEN PWS OF 1.75 TO 2.0 INCHES. ATTM I KEPT THE HIGHEST POPS 40 PERCENT ACROSS THE NORTHERN COUNTIES. THIS MAY NEED TO BE UPDATED IF THE NAM SOLUTION IS CORRECT ABOUT DEVELOPING AN MCS ACROSS EASTERN NE. ATTM IM LEANING MORE TO THE GFS MODEL. LOWS TONIGHT WILL BE IN THE MID 70S ACROSS THE CWA. TUESDAY...THE UPPER RIDGE WILL CONTINUE ACROSS THE SOUTHERN CONUS. A BROAD UPPER LEVEL TROUGH WILL SET UP ACROSS THE NORTHERN HIGH PLAINS. MINOR 5H TROUGHS MAY RIDE ACROSS THE CENTRAL PLAINS ON THE NORTHERN PERIPHERY OF THE 5H RIDGE ACROSS THE SOUTHERN CONUS. DEEP 850MB MOISTURE WILL CONTINUE IN PLACE AND COMBINED WITH AFTERNOON HEATING WILL CAUSE MLCAPES TO ONCE AGAIN REACH THE 3 TO 4,000 J/KG LEVEL. THE CAP MAY BE STRONG ENOUGH TO SUPPRESS DEEP MOIST CONVECTION UNTIL LATE TUESDAY AFTERNOON. THERE MAY BE AN OUTFLOW BOUNDARY ALONG THE NE BORDER FROM THUNDERSTORMS OVERNIGHT THAT MAY HELP ENHANCE SURFACE CONVERGENCE ACROSS THE NORTHERN COUNTIES OF THE CWA. OTHERWISE...STORMS MAY DEVELOP FARTHER WEST ALONG THE SURFACE TROUGH/COLD FRONT ACROSS WESTERN AND CENTRAL KS. SOME OF THESE THUNDERSTORMS MAY REACH THE NORTHWEST COUNTIES BY EARLY EVENING. HIGHS WILL BE IN THE UPPER 90S ACROSS THE WESTERN COUNTIES WITH MID 90S ACROSS THE EASTERN COUNTIES OF THE CWA. HEAT INDICES MAY REACH ABOVE 105 DEGREES ACROSS THE CWA DURING THE AFTERNOON HOURS. I WILL LET THE NEXT SHIFT DETERMINE IF A HEAT ADVISORY WILL BE NEEDED. SINCE CONVECTION THIS MORNING COULD LEAVE CLOUD COVER ACROSS THE NORTHERN AND EASTERN COUNTIES ON TUESDAY. TUESDAY NIGHT THROUGH FRIDAY...NEARLY STATIONARY SURFACE BOUNDARY REMAINS THE FOCUS FOR CONVECTIVE INITIATION THROUGH THIS TIME PERIOD. THE BOUNDARY EXTENDS FROM NORTHWEST KANSAS THROUGH SOUTHEAST NEBRASKA AND INTO IOWA. HOWEVER...THE LOCATION OF THE BOUNDARY WILL CERTAINLY BE IMPACTED BY CONVECTION DURING THIS PERIOD. HAVE KEPT HIGHEST POPS IN THE NORTHERN PORTION OF THE CWA THROUGH THE END OF THE WORK WEEK. HIGH TEMPERATURES THROUGH THE PERIOD WILL BE MAINLY IN THE 90S...BUT A BIT COOLER FRIDAY AS MORE CLOUD COVER IS ANTICIPATED. UPPER LEVEL TROUGH MOVES OUT OF THE ROCKIES LATE FRIDAY AND PUSHES THE FRONT SOUTH THROUGH THE CWA FRIDAY NIGHT. HAVE INCREASED POPS OVER THE SOUTHERN PORTION OF THE CWA FRIDAY NIGHT. TIMING WITH THE FROPA HAS BEEN FAIRLY CONSISTENT OVER THE PAST FEW MODEL RUNS. SURFACE HIGH PRESSURE BUILDS OVER NORTHEAST KS BEHIND THE FRONT ON SATURDAY WITH SURFACE DEWPOINTS EXPECTED TO BE IN THE LOW TO MID 60S ALONG WITH HIGHS IN THE 80S SHOULD MAKE FOR A PLEASANT DAY SATURDAY. PROGRESSIVE FLOW PATTERN ALLOWS SOUTHERLY RETURN FLOW TO DEVELOP SUNDAY WITH TEMPERATURES GRADUALLY WARMING THROUGH MONDAY. NEXT FRONTAL BOUDARY SETS UP IN WESTERN KANSAS AND CENTRAL NEBRASKA WITH CONVECTION EXPECTED TO REMAIN MAINLY TO OUR NORTH AND WEST. KEPT SLIGHT CHANCE POPS IN FOR MONDAY WITH MOIST LOW LEVEL AIRMASS IN PLACE AND FEW WEAK WAVES IN THE FLOW. && .AVIATION... MAY SEE ISOLATED TO SCATTERED THUNDERSTORMS MOVE INTO THE TAF SITES LATER THIS EVENING. ATTM I PLACED IN VCTS BUT IF AN MCS WERE TO DEVELOP AND MOVE SOUTHEAST ACROSS THE CWA WE COULD SEE A PERIOD OF TIME WHERE THUNDERSTORMS MAY MOVE ACROSS THE TAF SITES LATE THIS EVENING AND DURING THE EARLY MORNING HOURS OF TUESDAY. OTHERWISE... EXPECT MOSTLY CLEAR SKIES. SOUTH AND SOUTHEASTERLY WINDS OF 5 TO 10 KTS ARE EXPECTED THROUGH THE NIGHT. THE SOUTHERLY WINDS WILL INCREASE TO 10 TO 20 KTS DURING THE AFTERNOON HOURS. MAY SEE SOME MID-LEVEL CLOUDS THIS MORNING AND THEN A FEW BOUNDARY LAYER CU DEVELOPING IN THE AFTERNOON HOURS WITH BASES OF 4,000 FEET. && .TOP WATCHES/WARNINGS/ADVISORIES...HEAT ADVSY IN EFFECT UNTIL 7 PM THIS EVENING FOR ALL FAR NORTHEAST CWA. &&
Hazardous weather outlook, Aug 20, 3:52 PM CDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 352 PM CDT MON AUG 20 2007 KSZ008>012-020>024-026-034>040-054>056-058-059-211100- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 352 PM CDT MON AUG 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON OVER NORTH CENTRAL KANSAS...SPREADING INTO NORTHEAST KANSAS THIS EVENING AND OVERNIGHT. THESE STORMS MAY BE SEVERE THIS EVENING...WITH DAMAGING WINDS AND QUARTER SIZE HAIL THE PRIMARY HAZARD. HEAT INDICES LATE THIS AFTERNOON AND EARLY EVENING WILL RANGE FROM 106 TO 112 DEGREES ACROSS NORTH CENTRAL AND PORTIONS OF EAST CENTRAL KANSAS...GENERALLY WEST OF US HIGHWAYS 177 AND 77. HEAT INDICES WILL RANGE FROM 100 TO 105 DEGREES ACROSS NORTHEAST KANSAS AND MUCH EAST CENTRAL KANSAS. HEAT STROKE...HEAT CRAMPS AND HEAT EXHAUSTION WILL BE POSSIBLE WITH PROLONGED EXPOSURE AND PHYSICAL ACTIVITY OUTDOORS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS LATE TUESDAY AFTERNOON THROUGH SATURDAY ACROSS MUCH OF THE AREA. SOME THUNDERSTORMS NORTH OF INTERSTATE 70 MAY BE SEVERE LATE TUESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED LATE THIS AFTERNOON AND EVENING...MAINLY NORTH OF INTERSTATE 70.
In the hours before
Local storm report, Aug 20, 6:42 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
642 PM CDT MON AUG 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM TSTM WND GST 6 N GLASCO 39.44N 97.84W
08/20/2007 E65 MPH CLOUD KS TRAINED SPOTTER
&&
JLSpecial weather statement, Aug 20, 6:44 PM CDT, 1 hour 13 minutes before
SIGNIFICANT WEATHER ALERT NATIONAL WEATHER SERVICE TOPEKA KS 644 PM CDT MON AUG 20 2007 KSZ020-210015- CLOUD- 644 PM CDT MON AUG 20 2007 THROUGH 715 PM CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 35 MPH ACROSS PORTIONS OF SOUTHERN CLOUD COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...STRONG WINDS OF 50 MPH...HEAVY RAIN AND FREQUENT LIGHTNING. SOME COMMUNITIES THAT COULD BE AFFECTED INCLUDE MILTONVALE AND GLASCO. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN AND CENTRAL CLOUD COUNTY THROUGH 7 PM. A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT.
Special weather statement, Aug 20, 7:16 PM CDT, 41 minutes before
SIGNIFICANT WEATHER ALERT NATIONAL WEATHER SERVICE TOPEKA KS 716 PM CDT MON AUG 20 2007 KSZ020-021-034-210100- CLAY-CLOUD-OTTAWA- 716 PM CDT MON AUG 20 2007 THROUGH 800 PM CDT...A SMALL CLUSTER OF THUNDERSTORMS WILL MOVE SOUTHEAST AT 30 MPH ACROSS PORTIONS OF SOUTHERN CLOUD...CLAY AND OTTAWA COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS CLUSTER OF STORMS IS CAPABLE OF PRODUCING PEA SIZE HAIL...STRONG WINDS OF 40 TO 50 MPH...HEAVY RAIN AND FREQUENT LIGHTNING. SOME COMMUNITIES THAT COULD BE AFFECTED INCLUDE MILTONVALE...OAK HILL...LONGFORD...MINNEAPOLIS...IDANA...MORGANVILLE AND CLAY CENTER. A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT.
Local storm report, Aug 20, 7:29 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
729 PM CDT MON AUG 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM TSTM WND GST 5 N LONGFORD 39.24N 97.33W
08/20/2007 E75 MPH CLAY KS LAW ENFORCEMENT
SEVERAL TREES BLOWN DOWN OVER THE ROAD.
&&
KAYSLocal storm report, Aug 20, 7:33 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
733 PM CDT MON AUG 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM TSTM WND GST 4 NNW OAK HILL 39.30N 97.37W
08/20/2007 E70 MPH OTTAWA KS TRAINED SPOTTER
&&
JLLocal storm report, Aug 20, 7:54 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
754 PM CDT MON AUG 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL 3 SSW JAMESTOWN 39.56N 97.88W
08/20/2007 M1.00 INCH CLOUD KS TRAINED SPOTTER
&&
JLThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 7:28 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Geary | 47 min |
| Aug 20, 8:17 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Wabaunsee | 43 min |
| Aug 20, 8:34 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 41 min |
| Aug 20, 9:00 PM CDT | Severe Thunderstorm Warning | TOP | Wabaunsee | 30 min |
| Aug 20, 9:24 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris, Osage | 51 min |
| Aug 20, 9:54 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Lyon, Osage | 37 min |
| Aug 20, 11:10 PM CDT | Severe Thunderstorm Warning | TOP | Cloud | 35 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.